# SDR SWAA051889

- Difficulty date: June 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 31,588 hours, 26,602 cycles
- Engine: Ge CFM563B1
- Engine time: 38,606 hours, 34,157 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063207
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN & DECLARED EMERGENCY.  AT 31,000 FT NR 2 ENGINE FLAMEOUT WHEN THRUST LEVER PLACED IN IDLE.  RESTARTED NR 2 ENGINE, ALL SYSTEMS NORMAL, EXCEPT NR 2 ENGINE EGT 100 DEGREES HIGHER THAN NR 1 ENGINE EGT AFTER RESTART.  REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP & MEC, FUEL FILTER & SPAR VALVE ACTUATOR PER MM.
